Quantum versus classical integrability in Calogero-Moser systems

Corrigan, E. and Sasaki, R. (2002) Quantum versus classical integrability in Calogero-Moser systems. Journal of Physics A: Mathematical and General, 35 (33). pp. 7017-7061. ISSN 1361-6447

Abstract

Metadata

Authors/Creators:
  • Corrigan, E.
  • Sasaki, R.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 17 Apr 2009 12:02
Last Modified: 17 Apr 2009 12:02
Published Version: http://dx.doi.org/10.1088/0305-4470/35/33/306
Status: Published
Publisher: Institute of Physics and IOP Publishing Limited
Identification Number: https://doi.org/10.1088/0305-4470/35/33/306

Share / Export

Statistics